# SDR DALA2025051903808

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 77,938 hours, 29,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057743
- Part serial: 20205
- Condition: Leaking
- Location: L4 Door
- Part time: 58,216 hours, 24,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 L4 DOOR BODY TORQUE TUBE ROTARY SNUBBER IS LEAKING. CORRECTIVE ACTION: REPLACED L4 DOOR BODY TORQUE TUBE ROTARY SNUBBER WITH A NEW SERVICEABLE SNUBBER WILL BE INSTALLED ON JC 5211-6005- 4L STEP 6. (0969941)
